Quasiconformal 4-manifolds

S. K. Donaldson Mathematical Institute, St Giles, Oxford, England D. P. Sullivan I.H.E.S., Bures-sur-Yvette, Bures, France

TBD mathscidoc:1701.331727

Acta Mathematica, 163, (1), 181-252, 1989.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:13 uploaded by actaadmin ] [ 248 downloads ] [ 0 comments ] [ Cited by 100 ]
@inproceedings{s.1989quasiconformal,
  title={Quasiconformal 4-manifolds},
  author={S. K. Donaldson, and D. P. Sullivan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203313197089436},
  booktitle={Acta Mathematica},
  volume={163},
  number={1},
  pages={181-252},
  year={1989},
}
S. K. Donaldson, and D. P. Sullivan. Quasiconformal 4-manifolds. 1989. Vol. 163. In Acta Mathematica. pp.181-252. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203313197089436.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved